Alert archive / New Mexico / Red Flag Warnings in 2013
Red Flag Warning 29, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 8, 2013, 5:59 AM MDT for 7 counties in New Mexico. It took effect at Jun 8, 2013, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2013, 5:59 AM MDT (11:59 UTC)
- In effect from
- Jun 8, 2013, 1:00 PM MDT
- Expired
- Jun 8, 2013, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 48 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 12.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 113 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 3984 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
677 WWUS85 KABQ 081159 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 559 AM MDT SAT JUN 8 2013 ...RED FLAG WARNING IN EFFECT FROM 1 PM MDT TO 8 PM MDT FOR THE NORTHWEST PLATEAU...THE SAN JUAN AND JEMEZ MOUNTAINS...AND THE UPPER PORTIONS OF THE MIDDLE RIO GRANDE VALLEY DUE TO STRONG WINDS AND LOW HUMIDITIES... .AN UPPER LEVEL SHORTWAVE WITHIN NORTHWEST FLOW ALOFT WILL BRING STRONGER WINDS ACROSS NORTHWEST AND NORTH CENTRAL NEW MEXICO THIS AFTERNOON. THE COMBINATION OF POOR HUMIDITY RECOVERIES AND SEVERAL HOURS OF SINGLE DIGIT HUMIDITY VALUES...ABOVE NORMAL TEMPERATURES... HAINES 6 VALUES...AND BREEZY CONDITIONS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. A FEW HOURS OF CRITICAL FIRE CONDITIONS ARE ALSO POSSIBLE ACROSS PORTIONS OF THE NORTHWEST PLATEAU NEAR MOUNT TAYLOR AND OVER PORTIONS OF THE EAST CENTRAL PLAINS NEAR CLINES CORNERS. WINDS WILL DIMINISH THIS EVENING ALLEVIATING THE CRITICAL FIRE THREAT. NMZ101-102-082130- /O.UPG.KABQ.FW.A.0027.130608T1900Z-130609T0200Z/ /O.NEW.KABQ.FW.W.0029.130608T1900Z-130609T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 559 AM MDT SAT JUN 8 2013 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...NORTHWEST PLATEAU...SAN JUAN...AND JEMEZ MOUNTAINS THIS AFTERNOON AND EVENING. * 20 FOOT WINDS...NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...7 TO 14 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ106-082130- /O.NEW.KABQ.FW.W.0029.130608T1900Z-130609T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 559 AM MDT SAT JUN 8 2013 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. * AREA AND TIMING...UPPER PORTIONS OF THE MIDDLE RIO GRANDE VALLEY MAINLY FROM AROUND LOS LUNAS NORTH INTO THE ALBUQUERQUE METRO AREA. * 20 FOOT WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...7 TO 12 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
1 follow-up statement
861 WWUS85 KABQ 082116 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 316 PM MDT SAT JUN 8 2013 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT FOR THE NORTHWEST PLATEAU...THE SAN JUAN AND JEMEZ MOUNTAINS...AND THE UPPER PORTIONS OF THE MIDDLE RIO GRANDE VALLEY DUE TO STRONG WINDS AND LOW HUMIDITIES... .STRONGER NORTHWEST WINDS ALOFT HAVE BEEN MOVING ACROSS PORTIONS OF NORTHWEST AND CENTRAL NEW MEXICO THIS AFTERNOON. THESE STRONGER WINDS WILL PERIODICALLY MIX DOWN TO THE SURFACE THROUGH THE EVENING ALONG WITH HUMIDITY LESS THAN 10 PERCENT...ABOVE NORMAL TEMPERATURES...AND HAINES VALUES OF 6. WINDS WILL DIMINISH THIS EVENING ALLEVIATING THE CRITICAL FIRE THREAT. NMZ101-102-106-090200- /O.CON.KABQ.FW.W.0029.000000T0000Z-130609T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 316 PM MDT SAT JUN 8 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AREA AND TIMING...NORTHWEST PLATEAU...SAN JUAN...AND JEMEZ MOUNTAINS THIS AFTERNOON AND EVENING. * 20 FOOT WINDS...NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...5 TO 12 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 8, 5:37 AM MDT, 22 minutes earlier.
Area forecast discussion, Jun 8, 5:37 AM MDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 537 AM MDT SAT JUN 8 2013 .AVIATION... 12Z TAF CYCLE MUCH QUIETER DAY FOR AVIATION TODAY. MOISTURE WILL BE SCOURED OUT FROM WEST TO EAST TODAY. A FEW MAINLY DRY STORMS WILL FIRE ON THE CENTRAL MT CHAIN AND THE NE PLAINS THEN MOVE SOUTHEAST WITH GUSTY OUTFLOW WINDS AND BLDU THE MAIN THREATS. FARTHER WEST GUSTY NW FLOW WILL PROVIDE SOME LCL GUSTS TO 35KTS FROM KFMN TO KABQ BY LATE AFTERNOON. A BACK DOOR FRONT WILL SLIDE DOWN THE PLAINS WITH A NORTHEAST WIND SHIFT THIS EVENING. LIGHT GAP WINDS WILL DEVELOP IN THE RIO GRANDE VALLEY AS THIS FRONT MOVES THROUGH AFT MIDNIGHT. GUYER && .PREV DISCUSSION...325 AM MDT SAT JUN 8 2013... ...RED FLAG WARNING IN EFFECT TODAY FOR PORTIONS OF NORTHERN AND CENTRAL NM... A NOTICEABLE DOWN TICK IN CONVECTION IS EXPECTED TODAY AS MOISTURE RECYCLES FOR A SECOND OR THIRD DAY. AN UPPER LEVEL TROUGH OVER THE NORTHERN ROCKIES EARLY THIS MORNING WILL TRACK SWIFTLY SOUTHEASTWARD TODAY AND ONTO THE NORTHERN GREAT PLAINS THIS AFTERNOON. THE BASE OF THE TROUGH COULD TRIGGER SOME STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING ACROSS THE FAR EASTERN PLAINS. STRONG WINDS AROUND THE BASE OF THE UPPER TROUGH SHOULD INDUCE NW WIND GUSTS IN THE 30 TO 40 MPH RANGE FROM ALBUQUERQUE NORTHWESTWARD ACROSS THE NW PLATEAU THIS AFTERNOON UNTIL SUNSET...WHERE THERE WILL BE FIRE WEATHER CONCERNS. A WEAK BACK DOOR COLD FRONT WILL PLUNGE INTO THE EASTERN PLAINS LATE THIS AFTERNOON AND EVENING...THEN INTO THE CENTRAL VALLEY WITH A GUSTY E CANYON WIND AFTER MIDNIGHT. THIS FRONT WILL BE LESS MOIST THAN THE LAST ONE...BUT IT SHOULD BRING ENOUGH MOISTURE TO INVIGORATE CONVECTION ACROSS THE NORTHEAST THIS EVENING AND ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN ON SUNDAY AFTERNOON AND EVENING. OTHERWISE...A HIGH PRESSURE SYSTEM ALOFT WILL BUILD OVER THE NM/AZ BORDER ON SUNDAY CAUSING TEMPERATURES TO SOAR A FEW TO 14 DEGREES ABOVE NORMAL. THE RECENT WARMING TREND WILL CONTINUE THROUGH AT LEAST TUESDAY...WHEN HIGHS WILL GENERALLY PEAK 6 TO 16 DEGREES ABOVE NORMAL. MONDAY SHOULD BRING ANOTHER UPTICK IN CONVECTION DUE TO A RELATIVELY MOIST RETURN FLOW OUT OF THE SOUTH AND SOUTHEAST THAT WILL DEVELOP SUNDAY NIGHT...AND AN UPPER LEVEL TROUGH THAT WILL CLIP NW PARTS OF THE STATE ON A NORTHEASTERLY TRACK ACROSS THE NORTHERN AND CENTRAL ROCKIES MONDAY AFTERNOON AND EVENING. WITH THIS FORECAST PACKAGE WE INCREASED COVERAGE OF THUNDERSTORMS TO SCATTERED ACROSS THE SANGRE DE CRISTO MOUNTAINS MONDAY AFTERNOON AND ALLOWED THE CONSENSUS BLEND OF ALL MODELS TO SPREAD CONVECTION EASTWARD ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS DURING THE EVENING. THE PASSING UPPER TROUGH SHOULD ALSO INCREASE THE NUMBER OF DRY AND GUSTY THUNDERSTORMS ACROSS THE WESTERN MOUNTAINS MONDAY AFTERNOON...MAINLY ALONG AND JUST EAST OF THE CONTINENTAL DIVIDE. SOME OF THIS ACTIVITY SHOULD THEN SHIFT OVER THE RIO GRANDE VALLEY DURING THE EARLY EVENING...INCLUDING THE SOCORRO...ALBUQUERQUE...SANTA FE...ESPANOLA AND TAOS AREAS. IN THE WAKE OF THE UPPER LEVEL TROUGH...DRIER AIR WILL ADVECT INTO NORTHERN AND WESTERN AREAS ON TUESDAY...THEN OVER THE REST OF THE FORECAST AREA ON WEDNESDAY AS THE HIGH PRESSURE SYSTEM BUILDS BACK OVERHEAD. BREEZY CONDITIONS IN NORTHEAST AND EAST CENTRAL AREAS COULD RESULT IN SOME FIRE WEATHER CONCERNS TUESDAY AFTERNOON. THUNDERSTORMS TUESDAY WILL BE RELEGATED TO THE SOUTHERN TIER OF MOUNTAINS...AND SOME OF THIS ACTIVITY SHOULD TRACK ACROSS THE SOUTHEAST PLAINS DURING THE EVENING. THE DRIER AIR AND INFLUENCE OF THE BUILDING RIDGE OVERHEAD ON WEDNESDAY SHOULD ONLY ALLOW A SLIGHT CHANCE OF DRY THUNDERSTORMS FAVORING THE HIGHLANDS AND MOUNTAINS SOUTH OF I-40. THOUGH NOT AS HOT AS TUESDAY...HIGHS WEDNESDAY THROUGH THE END OF THE WEEK ARE EXPECTED TO REMAIN ABOVE NORMAL. THURSDAY AND FRIDAY MAY BRING IMPROVING THUNDERSTORM CHANCES AS THE 500 MB HIGH PRESSURE CENTROID GRADUALLY SHIFTS EASTWARD OVER N TX AND OK. THERE WILL ALSO BE A RELATIVELY BROAD AND DEEP UPPER TROUGH OVER THE PACIFIC NW. MODELS INDICATE MODEST MOISTURE WILL BEGIN TO SHIFT NORTHWARD ACROSS CENTRAL AND WESTERN AREAS...THEN IT MAY BE SHUNTED NORTHEASTWARD BY SW FLOW ALOFT ACROSS N AND NE AREAS. 44 .FIRE WEATHER... NUMEROUS SHOWERS AND STORMS ACROSS THE PLAINS FRIDAY EXITED INTO TX SHORTLY AFTER MIDNIGHT. RECOVERIES RANGE FROM VERY GOOD TO EXCELLENT IN THIS AREA TO FAIR IN THE RIO GRANDE VALLEY...AND POOR ACROSS MUCH OF WESTERN NM. FASTER NW FLOW DEVELOPING OVER WESTERN NM WILL COMBINE WITH AN INCREASING SURFACE PRESSURE GRADIENT OVER THE STATE TODAY TO PRODUCE BREEZY CONDITIONS IN THE VICINITY OF FARMINGTON SOUTHEAST TO ABQ BY MID TO LATE AFTERNOON. RED FLAG CONDITIONS WILL EXPAND AS THE DAY PROGRESSES TO INCLUDE AREAS ALONG THE CONT DVD AND THE JEMEZ MTS. WILL UPGRADE THE FIRE WATCH TO RED FLAG FOR THESE AREAS. ADDED THE MIDDLE RIO GRANDE VALLEY BUT THIS MAINLY INCLUDES JUST THE NORTHERN HALF OF THE ZONE. SINGLE DIGIT RH VALUES WILL OCCUR FOR ABOUT 3 TO 5 HOURS FOR THE WEST ALONG WITH HAINES 6 VALUES. FARTHER EAST MOISTURE WILL HANG TOUGH WITH A COUPLE MORE STORMS EXPECTED TO SLIDE SOUTHEAST OFF THE HIGH TERRAIN. ACTIVITY WILL BE MUCH MORE ON THE DRIER SIDE. ANOTHER MOISTURE RICH BACK DOOR SURFACE FRONT WILL SLIP INTO THE EASTERN PLAINS TONIGHT...HOWEVER IT WILL BE SHALLOW. RECOVERIES WILL AGAIN BE VERY GOOD. SOME LIGHT GAP WINDS REMAIN IN THE CARDS FOR THE RIO GRANDE VALLEY TONIGHT AND RECOVERIES WILL DEPEND ON HOW MUCH MOISTURE CAN SEEP THROUGH GAPS. THE UPPER HIGH WILL DEVELOP OVERHEAD SUNDAY AFTERNOON WITH HOT TEMPS AND UNSTABLE CONDITIONS FOR THE WEST. SUPER HAINES VALUES WILL OCCUR ALONG I-40 WEST OF ABQ. THE RIDGE CORE WILL SHIFT SOUTH AS A FAST MOVING UPPER SHORTWAVE MOVES ACROSS THE GREAT BASIN. THIS WILL INCREASE WINDS AGAIN FOR A LARGE CHUNK OF THE AREA BUT CONDITIONS LOOK MARGINALLY CRITICAL AT BEST. TEMPS WILL REMAIN HOT AND ABOVE NORMAL. THE UPPER WAVE WILL PROVIDE MORE FORCING FOR STORMS BY LATE AFTERNOON AND THEY WILL BE DRY SO POTENTIAL FOR LIGHTNING STARTS CONTINUES. THE UPPER RIDGE WILL ATTEMPT TO REBUILD OVER THE STATE TUESDAY BUT STRONGER WINDS ALOFT IN THE CENTRAL ROCKIES WILL BATTLE THIS RIDGE AND CREATE A FAIRLY STRONG GRADIENT OVER NORTHERN NM FOR MID JUNE. TUESDAY COULD POTENTIALLY BE A BAD DAY WITH POOR RECOVERIES FOR CENTRAL AND WESTERN NM...VERY HOT TEMPS...SUPER HAINES AND 8 TO 12 HOURS OF SINGLE DIGITS RH FOR MUCH OF WESTERN NM...AND CRITICAL FIRE WEATHER FOR MUCH OF THE EAST. WINDS DO APPEAR TO WEAKEN FOR WEDNESDAY THROUGH THE END OF THE WEEK AS THE UPPER HIGH TAKES FIRM CONTROL OF THE AREA. THE BREEZIEST AREA WOULD BE OVER THE NW CORNER. MOISTURE SLOSHING INTO THE EAST WILL BRING THE BEST RECOVERIES THERE WITH THE POTENTIAL FOR SOME ISOLATED HIGH TERRAIN ACTIVITY IN THE SACS AND GILA REGION. TEMPS WILL BE SCORCHING HOT ALL AREAS. GUYER && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101-102-106. &&
Hazardous weather outlook, Jun 8, 5:56 AM MDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 556 AM MDT SAT JUN 8 2013 NMZ501>540-091200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 556 AM MDT SAT JUN 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE FAR EASTERN PLAINS WHERE LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. IN ADDITION...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS PARTS OF CENTRAL AND NORTHWEST NEW MEXICO THIS AFTERNOON THROUGH EARLY EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE POTENTIAL EXISTS FOR CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP ACROSS THE NORTHEAST PLAINS TUESDAY AFTERNOON THROUGH EARLY EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR THE PLAINS OF QUAY...CURRY AND ROOSEVELT COUNTIES DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:01 PM MDT | Special Weather Statement | ABQ | Lincoln | 44 min |
| Jun 7, 6:14 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 61 min |
| Jun 7, 6:15 PM MDT | Special Weather Statement | ABQ | Bernalillo | 30 min |
| Jun 7, 6:16 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 119 min |
| Jun 7, 6:21 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 114 min |
| Jun 7, 6:31 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 44 min |
| Jun 7, 6:48 PM MDT | Special Weather Statement | ABQ | Guadalupe | 27 min |
| Jun 7, 7:00 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| Jun 7, 7:05 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 55 min |
| Jun 7, 7:10 PM MDT | Special Weather Statement | ABQ | Curry | 35 min |
| Jun 7, 7:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 60 min |
| Jun 7, 7:22 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 113 min |
| Jun 7, 7:25 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 65 min |
| Jun 7, 7:35 PM MDT | Areal Flood Advisory | ABQ | Quay | 115 min |
| Jun 7, 7:42 PM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Guadalupe, Quay, Roosevelt | 3 hr |
| Jun 7, 8:03 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 57 min |
| Jun 7, 8:58 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 47 min |
| Jun 7, 9:06 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Roosevelt | 114 min |
| Jun 8, 3:52 PM MDT | Special Weather Statement | ABQ | Quay | 23 min |
| Jun 8, 4:18 PM MDT | Special Weather Statement | ABQ | Quay | 27 min |
| Jun 8, 4:43 PM MDT | Special Weather Statement | ABQ | Quay | 32 min |
| Jun 8, 5:26 PM MDT | Special Weather Statement | ABQ | Curry | 34 min |
Nearby
Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.